# SDR DHL2005741568

- Difficulty date: April 21, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 28L AT FUSELAGE STA 545 CORRODED C1 CARGO AREA.  REMOVED CORROSION ON STR 28L FUSE STA 545 FOUND TO OUT OF LIMITS IAW B727 SRM  51-10-6 AND 53-10-1 CUT OUT DAMAGED SECTION OF STR 28L DIM 18 INCHES IAW B727 SRM 53-10-3 FIG 1. FABRICATED STRINGER FROM BAC 1493-412 SIZE 18 INCHES PO 4246397 AND CHANNEL FROM 7075-T6 .050 2 EA SIZE 11.75 INCH AND HAT SECTION FROM 7075-T6 .050 4 EA SIZE 9 INCH AND FILLERS FROM 7075-T6.050 SIZE 9 INCH PO 9002126 IAW B727 SRM 53-10-3 FIG 1 DETAIL II.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED STR REPAIR PARTS IAW B727 SRM 53-10-3 FIG 1 DETAIL II.
